MathSciNet Relay Station
MathSciNet bibliographic data
MR328969 (48 #7311) 58D05 (57C35)
Geoghegan, Ross On spaces of homeomorphisms, embeddings, and functions. II. The piecewise linear case. Proc. London Math. Soc. (3) 27 (1973), 463–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement